Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 954926, 10 pages
http://dx.doi.org/10.1155/2015/954926
Research Article

Damage Localization of an Offshore Platform considering Temperature Variations

College of Engineering, Ocean University of China, Qingdao 266100, China

Received 14 June 2015; Revised 4 September 2015; Accepted 6 September 2015

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2015 Shuqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuqing Wang, Min Zhang, and Huajun Li, “Damage Localization of an Offshore Platform considering Temperature Variations,” Mathematical Problems in Engineering, vol. 2015, Article ID 954926, 10 pages, 2015. https://doi.org/10.1155/2015/954926.